# SDR FDEA201001240231

- Difficulty date: January 24, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 57,541 hours, 18,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 607158
- Condition: Worn
- Location: Bs 1511-1521
- Part time: 57,541 hours, 18,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CARGO COMPT SEAT TRACK BETWEEN F.S. 1511 TO F.S. 1521 HAS 2 EACH WORN LOBES AT LBL 8.  MCD CARGO COMPT SEAT TRACK BETWEEN FS 1511 TO FS 1521 AT LBL 8 HAS BEEN REPLACED ON NON-ROUTINE NR N00389 IAW SRM 53-70-00 SHEET 1 AND 2, SRM 51-31-01, REPAIR CLASSIFIED AS MAJOR.
